# SDR CALA9601474

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Condition: Failed
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE FAILED EMERGENCY SLIDE LIGHT FUNCTIONAL CHECK.  REPLACED EMERGENCY SLIDE PER MAINTENANCE MANUAL.
